Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 16, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 14, 2015, 8:11 PM CDT for Baldwin County, Alabama. It took effect at Apr 15, 2015, 3:34 AM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 8:11 PM CDT (01:11 UTC)
- In effect from
- Apr 15, 2015, 3:34 AM CDT
- Expired
- Apr 17, 2015, 10:07 AM CDT
- In force
- 55 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Styx River near Elsanor (STXA1). The gauge peaked at 13.19 ft at Apr 16, 2015, 1:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
395 WGUS44 KMOB 150111 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 811 PM CDT TUE APR 14 2015 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Alabama... Styx River Near Elsanor affecting Baldwin County. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-160040- /O.NEW.KMOB.FL.W.0016.150415T0834Z-150416T0040Z/ /STXA1.1.ER.150415T0834Z.150415T1200Z.150415T1840Z.NO/ 811 PM CDT TUE APR 14 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Styx River Near Elsanor * From late tonight until Wednesday evening * At 7PM Tuesday the stage was...10.4 feet. * Minor flooding is forecast * Flood stage is 12 feet. * Forecast to rise above flood stage by early tomorrow and continue to rise near 12.4 feet by tomorrow morning. The river will fall below flood stage by . * At 12 feet...Residence downstream at seminole landing should be alert to possible flooding as the gage rises to the 12 foot flood stage. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$
6 follow-up statements
716 WGUS84 KMOB 151458 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 958 AM CDT WED APR 15 2015 ...The flood warning continues for the following rivers in Alabama... Styx River Near Elsanor affecting Baldwin County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-160240- /O.EXT.KMOB.FL.W.0016.000000T0000Z-150416T0240Z/ /STXA1.1.ER.150415T1230Z.150415T1800Z.150415T2040Z.NO/ 958 AM CDT WED APR 15 2015 ...FLOOD WARNING EXTENDED until this evening...The FLOOD WARNING CONTINUES for the Styx River Near Elsanor * until this evening. * At 9 AM Wednesday the stage was 12.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * The river will continue rising to near 12.4 feet by this afternoon. The river will fall below flood stage late this afternoon. * At 12 feet...residences downstream at Seminole Landing should be alert to possible flooding. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$
824 WGUS84 KMOB 151916 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 216 PM CDT WED APR 15 2015 ...The flood warning continues for the following rivers in Alabama... Styx River Near Elsanor affecting Baldwin County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-161315- /O.EXT.KMOB.FL.W.0016.000000T0000Z-150416T1315Z/ /STXA1.1.ER.150415T1230Z.150416T0000Z.150416T0715Z.NO/ 216 PM CDT WED APR 15 2015 ...FLOOD WARNING EXTENDED until Thursday morning...The FLOOD WARNING CONTINUES for the Styx River Near Elsanor * until Thursday morning. * At 2 PM Wednesday the stage was 12.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * The river will continue rising to near 13.0 feet by this evening. The river will fall below flood stage after midnight tomorrow. * At 12 feet...residences downstream at Seminole Landing should be alert to possible flooding as the gage rises to the 12 feet. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$
811 WGUS84 KMOB 160118 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 818 PM CDT WED APR 15 2015 ...The flood warning continues for the following rivers in Alabama... Styx River Near Elsanor affecting Baldwin County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-161525- /O.EXT.KMOB.FL.W.0016.000000T0000Z-150416T1525Z/ /STXA1.1.ER.150415T1230Z.150416T0600Z.150416T0925Z.NO/ 818 PM CDT WED APR 15 2015 ...FLOOD WARNING EXTENDED until Thursday morning...The FLOOD WARNING CONTINUES for the Styx River Near Elsanor * until Thursday morning. * At 8PM Wednesday the stage was 13 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * The river will continue rising to near 13.2 feet by after midnight tomorrow. * The river will fall below flood stage early tomorrow. * At 12 feet, Residence downstream at seminole landing should be alert to possible flooding as the gage rises to the 12 foot flood stage. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$
235 WGUS84 KMOB 161327 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 827 AM CDT THU APR 16 2015 ...The flood warning continues for the following river in Alabama... Styx River Near Elsanor affecting Baldwin County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-171327- /O.EXT.KMOB.FL.W.0016.000000T0000Z-150418T1200Z/ /STXA1.1.ER.150415T1230Z.150416T0700Z.150418T0600Z.NO/ 827 AM CDT THU APR 16 2015 ...FLOOD WARNING EXTENDED until Saturday morning...The FLOOD WARNING CONTINUES for the Styx River Near Elsanor * From early Saturday morning until Saturday morning. * At 8 AM Thursday the stage was 12.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 10 feet. * The river will continue to fall to below flood stage by early Saturday morning. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$
412 WGUS84 KMOB 170059 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 759 PM CDT THU APR 16 2015 ...The flood warning continues for the following rivers in Alabama... Styx River Near Elsanor affecting Baldwin County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-180059- /O.EXT.KMOB.FL.W.0016.000000T0000Z-150418T1800Z/ /STXA1.1.ER.150415T1230Z.150416T0700Z.150418T1200Z.NO/ 759 PM CDT THU APR 16 2015 ...FLOOD WARNING EXTENDED until Saturday afternoon...The FLOOD WARNING CONTINUES for the Styx River Near Elsanor * From Saturday morning until Saturday afternoon. * At 7PM Thursday the stage was 11.2 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast to rise above flood stage by Saturday morning. The river will fall below flood stage by Saturday afternoon. * At 12 feet...Residents downstream at seminole landing should be alert to possible flooding as the gage rises to the 12 foot flood stage. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$
377 WGUS84 KMOB 171507 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1007 AM CDT FRI APR 17 2015 ...The Flood Warning is cancelled for the following rivers in Alabama... Florida... Styx River Near Elsanor affecting Baldwin County. Escambia River Near Century affecting Escambia County. Shoal River Near Crestview affecting Okaloosa County. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC003-171537- /O.CAN.KMOB.FL.W.0016.000000T0000Z-150418T1800Z/ /STXA1.1.ER.150415T1230Z.150416T0700Z.150416T1912Z.NO/ 1007 AM CDT FRI APR 17 2015 The FLOOD WARNING is CANCELLED for The Styx River Near Elsanor * until Saturday afternoon. * At 9 AM Friday the stage was 8.5 feet. * Flood stage is 12 feet. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$ ALC053-FLC033-171537- /O.CAN.KMOB.FL.W.0017.000000T0000Z-150420T1200Z/ /CTYF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1007 AM CDT FRI APR 17 2015 The FLOOD WARNING is CANCELLED for The Escambia River Near Century * until Monday morning. * At 9 AM Friday the stage was 15.5 feet. * Flood stage is 17 feet. && LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729 3077 8733 3093 8731 $$ FLC091-171537- /O.CAN.KMOB.FL.W.0018.000000T0000Z-150419T0600Z/ /CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1007 AM CDT FRI APR 17 2015 The FLOOD WARNING is CANCELLED for The Shoal River Near Crestview * until late Saturday night. * At 9 AM Friday the stage was 6.7 feet. * Flood stage is 8 feet. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:45 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 14, 6:45 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT TUE APR 14 2015
.AVIATION...
00Z ISSUANCE...VFR CONDITIONS GENERALLY PREVAIL AT THE BEGINNING OF
THE PERIOD WEST OF THE NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL
ALABAMA...AND EXPECT VFR CONDITIONS FOR THE REMAINDER OF THE AREA
DEVELOPING THROUGH THE EARLY EVENING. THE LARGE RAIN SHIELD OVER THE
AREA IS SHIFTING STEADILY EASTWARD AND WILL HAVE NEARLY EXITED THE
ENTIRE AREA BY 06Z...ALTHOUGH ADDITIONAL DEVELOPMENT IS POSSIBLE AND
WILL CLOSELY MONITOR BEFORE THE NEXT ISSUANCE. EXPECT A LOW END
MVFR CEILING TO DEVELOP 04-06Z THEN LOWER TO AN IFR CEILING NEAR 500
FT WITH 2SM VISIBILITY IN FOG BY 09-10Z. HAVE INCLUDED A TEMPO GROUP
FROM APPROXIMATELY 09-14Z FOR LIFR CONDITIONS IN LOW CEILINGS AND
FOG...THEN A MVFR CEILING PREVAILS BY 15Z WEDNESDAY WITH PREVAILING
SHOWERS. /29
&&
.PREV DISCUSSION... /ISSUED 409 PM CDT TUE APR 14 2015/
SHORT TERM [TONIGHT AND WEDNESDAY]...LATEST SURFACE ANALYSIS SHOWS
A NEARLY STATIONARY FRONT EXTENDING FROM CENTRAL LOUISIANA THROUGH
CENTRAL ALABAMA. AN UPPER-LEVEL DISTURBANCE...INTERACTING WITH A VERY
MOIST AIRMASS...INITIATED TODAY'S FIRST ROUND OF CONVECTION. AND
GUESS WHAT? ROUND 2 IS ON ITS WAY. WATER VAPOR IMAGERY SHOWS THE NOSE
OF THE NEXT UPPER-LEVEL JET STREAK MOVING INTO THE WESTERN GULF. THIS
FEATURE HAS ALREADY IGNITED CONVECTION IN THE RIO GRANDE VALLEY OF
DEEP SOUTH TEXAS...AND SIMILAR TO THIS MORNING...SHOULD HEAD OUR WAY
LATER TONIGHT. FORECAST SOUNDINGS INDICATE THE ATMOSPHERE ACROSS OUR
REGION WILL REMAIN VERY MOIST...WITH PRECIPITABLE WATER VALUES REMAIN
NEAR 2 INCHES FROM SOUTHEAST MISSISSIPPI INTO SOUTHWEST ALABAMA.
LONG STORY SHORT...IT'S GOING TO RAIN. ADDITIONAL CONVECTION WILL BE
IGNITED AS THE UPPER JET STREAK/ASSOCIATED DISTURBANCE ENTERS OUR
AREA. AND WITH ANTECEDENT SOIL CONDITIONS MORE-OR-LESS SATURATED...
ESPECIALLY CLOSER TO THE COAST...THE POSSIBILITY OF FLASH FLOODING
WILL CONTINUE THROUGH WEDNESDAY. AS SUCH...I HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH 6 PM WEDNESDAY. SUBSEQUENT SHIFTS MAY DECIDE TO
EXPAND THE AREA...BUT I HAVE HELD OFF FOR NOW GIVEN THE EXPECTED
LOCATIONS OF HEAVY RAIN.
SPEAKING OF RAINFALL AMOUNTS...I HAVE INCREASED FORECAST RAINFALL
AMOUNTS THROUGH THE NEXT 24 HOURS WITH THIS FORECAST PACKAGE. AS A
GENERAL RULE...WE WILL BE ABOVE WPC GUIDANCE JUST ABOUT EVERYWHERE.
THE INITIAL FOCUS OF THE HEAVY (CONVECTIVE) RAINFALL WILL BE FROM
SOUTH-CENTRAL ALABAMA INTO THE WESTERN FLORIDA PANHANDLE. THIS
EVENING...POSSIBLY BY 9 PM...ADDITIONAL AREAS OF HEAVY RAINFALL WILL
LIKELY DEVELOP AS THE NEXT DISTURBANCE/JET STREAK INTERACTS WITH HIGH
SURFACE MOISTURE CONVERGENCE CLOSER TO THE COAST. /BUTTS/
[WEDNESDAY NIGHT THROUGH THURSDAY NIGHT]...CONTINUED SOUTHWEST FLOW
WITH ENORMOUS AMOUNTS OF WATER VAPOR WILL FEED THIS MIGHTY ATMOSPHERIC
RIVER WE ARE DEALING WITH. A SERIES OF PERTURBATIONS IN THE MEAN 500
MB FLOW WILL PASS OVER OUR REGION AT APPROXIMATELY 6 TO 12 HOUR
INTERVALS HELPING TO FORCE CONVECTION...BUT ON THE BACK SIDE OF THESE
PERTURBATIONS WILL BE SOME DOWNWARD FORCING BRINGING ABOUT LULLS IN
THE RAINFALL.
A CLOSED UPPER LOW OVER EASTERN WYOMING WILL DRIFT SOUTHEAST INTO
THE EASTERN GREAT PLAINS. CONNECTED SURFACE LOW WILL BE ABSORBED INTO
A LARGE TROUGH ORIGINATING OUT OF LABRADOR. GFS TELLS US THAT WILL
SEND A FRONT THROUGH US SUNDAY MORNING. DIFLUENT 500 MB FLOW IS
NOTED AS WELL WITH THESE IMPULSES FORCING THE CONVECTION. A
STATIONARY FRONT IS LOCATED OVER ACROSS THE MID SOUTH...EASTWARD TO
THE SOUTHERN PIEDMONT PLATEAU REGION. THE FORECAST PRECIPITABLE WATER
APPROXIMATING 1.6 INCHES IS NEAR 2 STANDARD DEVIATIONS ABOVE THE MEAN
FOR THIS TIME OF YEAR...SO THIS IS YET ANOTHER SIGNAL OF A RISK OF
LOCALLY HEAVY RAINFALL. WHAT THE DIFFICULTY IS AT THIS POINT IS
DETERMINING HOW THE MESOSCALE ACTORS WILL CONFIGURE THE
LOCATION...INITIATION...AND DURATION OF THESE HEAVY RAIN PERIODS. THE
LARGE SCALE MODELS POINT TO 5 TO 10 COUNTY- SIZE RAIN MAXIMA OF
APPROXIMATELY HALF AN INCH APPROXIMATELY EVERY OTHER 6 HOUR
PERIOD...AND THAT IS REPRESENTED IN OUR QPF GRIDS. HIGH TEMPERATURES
RANGING IN THE MID TO UPPER 70S. LOWS RANGING FROM 65 TO 70.
THANKS TO OUR NEIGHBORS LIX AND BMX FOR COORDINATION.
77/BD
MARINE...PERIODS OF SHOWERS AND THUNDERSTORMS...SOME PRODUCING
TORRENTIAL RAINFALL...WILL CONTINUE ACROSS THE MARINE AREAS THROUGH
WEDNESDAY. WINDS AND WAVES WILL BE HIGHER IN AND AROUND ANY SHOWERS
AND THUNDERSTORMS. OUTSIDE OF THESE AREAS...LIGHT TO MODERATE
SOUTHERLY WINDS WILL CONTINUE. /BUTTS/
AVIATION...
A SERIES OF DISTURBANCES IN THE UPPER ATMOSPHERE WILL CONTINUE TO
INTERACT WITH ABUNDANT LOW-LEVEL MOISTURE TO ALLOW PERIODS OF
SHRA/TSRA TO DEVELOP. EXPECT LOW CLOUDS AND SHRA/TSRA TO RESULT IN
REDUCED FLIGHT CATEGORIES AT AREA TERMINALS THROUGH 15/1800 UTC. CIGS
SHOULD LARGELY REMAIN IN IFR TERRITORY ACROSS SE MS AND SW AL...WITH
PERIODS OF MVFR CIGS POSSIBLE. IT'LL BE DIFFICULT TO PRECISELY TIME
THESE CONVECTIVE PERIODS...BUT EXPECT SW AL TO SEE MUCH OF THE +RA
THROUGH 15/0000 UTC...BEFORE SHIFTING TOWARD NW FL/S- CENTRAL AL
AROUND 15/0000 UTC. WINDS SHOULD REMAIN SE-S 5-10 KTS... WITH HIGHER
GUSTS IN VICINITY OF ANY CONVECTION. /BUTTS/
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 67 76 67 77 68 / 80 70 30 70 50
PENSACOLA 68 76 69 76 69 / 80 80 30 70 50
DESTIN 70 75 70 76 70 / 70 80 30 70 50
EVERGREEN 67 77 65 78 66 / 90 70 30 60 50
WAYNESBORO 65 77 65 79 65 / 90 70 30 60 60
CAMDEN 66 76 65 78 66 / 90 70 40 60 40
CRESTVIEW 67 77 66 78 67 / 70 70 30 60 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ESCAMBIA-LOWER
BALDWIN-LOWER MOBILE-UPPER BALDWIN-UPPER MOBILE-WASHINGTON.
FL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR COASTAL ESCAMBIA-
COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
OKALOOSA-INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Apr 14, 11:37 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1137 AM CDT TUE APR 14 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151645- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1137 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THE PERIOD. SEVERAL ROUNDS OF SHOWERS WITH EMBEDDED THUNDERSTORM PERSIST THROUGH THE OVERNIGHT HOURS. A GENERAL 1 TO 2 INCHES OVER MOST AREAS CAN BE EXPECTED...HOWEVER...ISOLATED TOTALS MAY EASILY EXCEED SIX INCHES IN THREE HOURS ON A VERY ISOLATED BASIS. THE GREATEST COVERAGE AND HIGHEST RAINFALL TOTALS WILL BE CLOSER TO THE COAST AND WEST OF I-65 TODAY AND WILL THEN SHIFT EASTWARD THIS AFTERNOON AND EVENING. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A POTENTIALLY DANGEROUS FLOOD AND FLASH FLOOD PATTERN PERSISTS THROUGH LATE SUNDAY WITH LINGERING EFFECTS INTO EARLY NEXT WEEK AS NO LESS THAN 5 TO 10 ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE FORECAST TO MOVE FROM WEST TO EAST ACROSS THE LOCAL AREA. AT THIS TIME...CONFIDENCE IN FLOODING IS HIGHEST CLOSER TO THE COAST AND WEST OF THE I-65 CORRIDOR (TO ALSO INCLUDE BALDWIN COUNTY ALABAMA)...BUT THIS BY NO MEANS EXCLUDES ANY PART OF THE LOCAL AREA...ESPECIALLY THE NW FLORIDA PANHANDLE. AT THIS POINT...IT IS IMPOSSIBLE TO DETERMINE WHERE EACH UPCOMING ROUND OF HEAVY RAINFALL WILL SET UP...BUT THE ENTIRE REGION SHOULD BE ON ALERT FOR A CONTINUED VERY ELEVATED FLASH FLOOD AND FLOOD RISK THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT...STORMS SPOTTERS COULD BE ACTIVATED TO RELAY RAINFALL REPORTS OVER THE NEXT SEVERAL DAYS. GMZ630>635-650-655-670-675-151645- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1137 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS AND SEAS WILL BE HIGHER IN AND AROUND HEAVY SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND SEAS WILL BE HIGHER IN AND AROUND HEAVY SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK.
In the hours before
Local storm report, Apr 14, 5:01 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM LIGHTNING 4 ENE GULF BREEZE 30.39N 87.11W
04/14/2015 SANTA ROSA FL FIRE DEPT/RESCUE
LIGHTNING STRIKE RESULTED IN A HOUSEFIRE IN A RESIDENTIAL
AREA NORTHEAST OF GULF BREEZE.
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:16 PM CDT | Areal Flood Advisory | MOB | Mobile | 59 min |
| Apr 15, 3:56 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 15, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 28 min |
| Apr 15, 4:33 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 46 min |
| Apr 15, 5:31 PM CDT | Special Weather Statement | MOB | Conecuh | 59 min |
| Apr 15, 6:35 PM CDT | Special Weather Statement | MOB | Butler | 55 min |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.